# SDR IPXA2014080183839

- Difficulty date: July 31, 2014
- Submitted: August 1, 2014
- Operation: Air carrier
- Aircraft: N331UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27757
- Aircraft time: 42,427 hours, 13,123 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T32813
- Condition: Worn
- Location: Bs 1819
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION C08, WEAR DAMAGE WAS FOUND ON LT SIDE FUSELAGE SKIN, BS 1819 AND BETWEEN STRINGERS 17 - 22L.  REPAIRED IAW SRM 53-80-01 REPAIR 3, REV 59.00.
